Couldn't find what you looking for?

TRY OUR SEARCH!

Had rotator cuff repair jan 19th nearly 4 months ago. Still in pain and arm very stiff. Have been very depressed and cry all the time, i am a female aged 53. since op menopausal sympyoms have got worse, i keep having hot sweats and cannot sleep. also have continuous earache.have been to doctors and he prescribed amphitriptiline syrup.1 spoonfull before bed. i took this last night and have had horrendous dreams.only slept for 3 hours. before this medicine i was on lorazepam but only slept from about 4am in morning and then was asleep untill 11-12am next day.have just ordered herbal remedy for menopause. is there anything alternative i can take for sleep as too many side effects with medicine. please will anyone let me know if they are or have suffered same thing.i am soooooo tired and also i have helicobacter pylori so cannot take strong painkillers or medicines tablets with colourings in them. would be so releived to find help.

Loading...

I too am suffering from so much pain that i can't sleep at night and all day all i can think about is the pain. i had rotator cuff repair on may 14, 2007. i will start pt next week and hope that the pain gets better. even with medicine i am not able to sleep at night. female, 45. :-(
Reply

Loading...

I have really been suffering since operation to shoulder in jan 2007,I have been very depressed and have been going back to see the doctor for months. My shoulder was getting better and i was starting to get my life back. Iwas discharged from going to phsio 2 weeks ago. the last 3 weeks have been horendous,no sleep and bad dreams. i went back to my docors and was given some sleeping tablets I took 1 and was told to come off my lorazepam which i did that day. the nightmares and hallusiations where worse than ever that night. the next morning I felt like I had just come round after havin operation on shoulder, my arms and neck where really throbbing I felt nauseous and starting weeing myself and sobbing my eyes out for no apparent reason. I got worse and worse .I decided i must check lorazapam to see if there where any side effects with coming straight off them. I looked on the web. The symptoms i was geting where due to coming off the larazepam. I ended up going to the hospital and was told to go back on tablets and wean myself from them it usually takes about 8-9weeks.i read through loads of web pages on the effects of the lorazapam and realised that for over a couple of years all my earache hot flushes pains and everything was due to taking these tablets. I was never told i would be addicted to them. there should be more imformation about these tablets. I am still ill but hopefully will improve now I am being weened off these tablets as I have been to hell and back. I still have pain in shoulder but it is starting to fade a tiny bit now.
Reply

Loading...

My thought is the ear is driving you crazier than all the rest, as I had this for years. Simple to try and may work, does for me. Mix 50/50 rubbing alchohol and vinegar. Put in ear after every shower and must after hair washing. Leave head tilted with mix for about 30 seconds, then tilt out. For sleep, timed released Melatonin may help. Does for me sometimes. Also Phenibut, a direvitive of Gaba, will knock you out. Available on body building websites. Good luck!
Reply

Loading...